# SDR UALA2009010500053

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,971 hours, 11,269 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Failed
- Location: Rt Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG EICAS AND LIGHT.  RT TANK 2.6 LOW.  DURING BALANCE PROCEDURE THE RT AFT FUEL PUMP EICAS NOT DISPLAYED. NEEDS SWITCH ASSY. REMOVED AND REPLACED AFT PRESSURE SWITCH.  OPS CKS NORMAL.
